# SDR AMTA200700590

- Difficulty date: November 11, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0013126
- Part serial: D02923
- Condition: Unserviceable
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT YAW DAMPER EICAS MSG DISPLAYED.  REMOVED AND REPLAYED YDM IAW MM CTL: 22-21-04, OPS CHECK GD.  (K)
